# SDR CA081205001

- Difficulty date: July 23, 2008
- Submitted: December 18, 2008
- Operation: General aviation
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- Engine time: 21,366 hours
- Propeller: Hamstd 14SF23
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Damaged
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

(CAN) AN ACFT RETURNED TO BASE DUE TO ENGINE NR 2 FIRE WARNING LIGHT ILLUMINATE.  ENGINE FOUND DAMAGED AND REMOVED FOR INVESTIGATION.
